# SDR DALA2024030402990

- Difficulty date: February 29, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 96,262 hours, 24,748 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Loose
- Location: Door Arming
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L ENTRY DOOR ARMING LIGHT DOES NOT COME ON.   RESECURED LOOSE CONNECTION ON BACK OF LIGHT ASSY PER B757 WDM 25 -66-11, OPS CKS NORMAL.
